Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Feeling fullness in stomach, breathing difficulty, nausea. Found elevated liver enzymes. Concerned

User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2007
Answered : 561 Questions
Question
feeling a fullness of the stomach for the last 2 months.Bowel evacuation is not good.was advised Pantin L.Due to the fullness of the stomach ,I find a difficulty sometimes in breathing especially when I lie down.There was some cramp like feeling towards the right side below the ribs extending till the middle .Also had nausea ,reduced intake of food ,and intermittent fever which lasted for about a week.I was advised to take liver profile .That just showed SGOT reading of 45 and SGPT of 75.I took another report after 2 weeks.This showed the readings of 50 and 92 resply.This seems to be higher than the previous one.Even after the treatment the fullness of the stomach remains still .Was concerned on the SGOT/PT readings as these seem to be out of the specified range.
Posted Wed, 27 Mar 2013 in Liver and Gall Bladder
 
 
Answered by Dr. Ganesh Sanap 2 hours later
Hi, welcome and thanks for writing in.
It looks that there is really something which needs better evaluation. I want to know few things before.
1. Do you consume alcohol , if yes please mention amount and duration.
2. Have you done ultrasonography of abdomen.?
3. Have you done any other test?
4. Are there similar complaints in past?

Looking forward for your response.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Feeling fullness in stomach, breathing difficulty, nausea. Found elevated liver enzymes. Concerned 1 hour later
1.I do not drink/smoke.
2.Yes.I did the sonography last week.It showed up as fatty liver.No other abnormalities.
3.Not adone any other test.
4.Never had any such experience in the past.
 
 
Answered by Dr. Ganesh Sanap 43 minutes later
Hi, welcome back XXXXXXX
There is elevation of liver enzymes without specific trigger. The symptoms fever, loss of appetite and nausea and elevated enzymes points towards possibility of hepatitis.
I would like to suggest please consult gastrointestinal specialist for evaluation again. Because it doesn't look like just due to fullness of stomach. You may need to do laboratory investigation for hepatitis A, B and C. Although there are no symptoms like yellow skin or urine , likely etiology is hepatitis.

Hope I have answered your query. If you have any further concern, please let me know.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Feeling fullness in stomach, breathing difficulty, nausea. Found elevated liver enzymes. Concerned 19 hours later
Many Thanks Doctor .

Just one more question,though a bit worried on the findings.
A blood test only would suffice foir confirmation?or any CTs?

Would the treatment take long?
Do you require to take rest for this?
 
 
Answered by Dr. Ganesh Sanap 1 hour later
Hi, welcome back XXXXXXX
In this condition blood test will suffice . No need of CT scan at present. If anything comes positive it will take time to cure. However no need to strict bed rest for long duration.

Hope for the best. Don't be panic before results.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor